How JustAnswer Works:

  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.

Ask MN Psychiatrist Your Own Question

MN Psychiatrist
MN Psychiatrist, Psychiatrist
Category: Mental Health
Satisfied Customers: 792
Experience:  Physician for 17 years, adult psychiatrist for 13 years working with a wide variety of patients.
45841547
Type Your Mental Health Question Here...
MN Psychiatrist is online now
A new question is answered every 9 seconds

I have been on Lexapro 20mg for over 2 years without side effects.

Customer Question

I have been on Lexapro 20mg for over 2 years without side effects. It has not been working of late. My doc added 2.5 mg of Abilify about about three weeks ago. Since that time I have felt very agressive towards myself, towards others and even inanimate items.
Could this be a reaction caused by the Ability?
Submitted: 5 years ago.
Category: Mental Health
Expert:  MN Psychiatrist replied 5 years ago.
Hello, I am a psychiatrist.
It is possible that this is due to having added in the Abilify, but this kind of reaction to Abilify isn't common at all. That said, if you are definitely feeling different, and not in a good way, on the Abilify, please discuss it with your doctor ASAP.

Related Mental Health Questions